# SDR DXTA200601300

- Difficulty date: March 14, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 1,374 hours, 1,056 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Actuator
- Part number: 15566001
- Part serial: 257
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 1,374 hours, 1,056 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LANDING LOWERED GEAR AND HAD LEFT MAIN GEAR LIGHT NOT ILLUMINATE WITH A RED GEAR UNLOCK ANNUNICATOR.  NOSE AND RIGHT MAIN WERE GREEN.  PERFORMED ASSOCIATED CHECKLIST, CHECKED CIRCUIT BREAKERS LEFT MAIN ANNUNICATOR FLICKERED ON.  REMOVED LEFT MLG ACTUATOR PER CUSTOMER REQUEST.  INSTALLED RENTAL UNIT IAW CE-560 MM CH 32-11-02.  OPS AND LEAK CHECKS GOOD.
